# SDR 2003F00260

- Difficulty date: April 4, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N58DD
- Make and model: Stbros SD330
- Aircraft serial: SH3008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO SDF, THE LANDING GEAR WAS PUT DOWN, HOWEVER, ONLY THE LT AND NOSE GEAR INDICATED IT WAS DOWN.  THE CREW DECIDED TO GO AROUND AND CHECK THE PROBLEM.  AFTER THE PROBLEM WAS CHECKED THE CREW DECIDED FOR THE RIGHT MLG WAS DOWN AND THE LIGHT BULB WAS NOT ILLUMINATED.  THE CREW WAS STILL CONCERNED AND DECLARED AN EMERGENCY FOR SAFETY REASONS.  THE AIRCRAFT WAS LANDED SAFELY AND WITHOUT INCIDENT.  AN ACC MECHANIC VERIFIED THE RIGHT MLG LIGHT BULB WAS BURNED OUT.  THE LIGHT BULB WAS REMOVED AND REPLACED AND OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED BACK TO SERVICE.  (M)
